I never had high blood pressure until I started using over the counter sleep aids.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
about all of the listed side effects... My quailty of life has tanked,, and my blood pressure is not any better... I was just fine, no pain nor sinus ...
2 answers • 3 Jun 2010
Why can't you take tylenol PM or other OTC sleep aids when you're detoxing from oxy's and temazapam?
Someone here had said that you can't take OTC sleep aids after detoxing from RX sleeping pills? I've taken 15mg temazapam for years and ...
1 answer • 29 Jun 2010
i am working in the Hospital as a clinician and i have face a lot of difficulties in hospital, we give Ambisome and miltefosine to the patient with ...
1 answer • 30 Apr 2011
I started taking a couple different diphenhydramines and they just left me drowsy, and nauseous after i woke up. So i stopped taking them. Even after ...
2 answers • 13 Apr 2013
My blood pressure spiked to 160 at my last doctor's appointment, and I have never had high blood pressure before. I have been taking 25 mg. ...
2 answers • 7 days ago